# SDR SWAA2023071055858

- Difficulty date: June 4, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA CARGO TRACK RBL13.84 AND BS460 AT FWD CARGO COMPARTMENT 2023-365479<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138103 AND DUE DATE: 02-MAY-24.;[02] REPLACED CARGO TRACK SECTION LOCATED RBL 13. 84 BTW BS 400 TO BS 500A FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7500 SHEET:17 REV:A SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED ITEM 2: REPAIRED CARGO TRACK SECTION LOCATED RBL 13. 84 BTW BS 400 TO BS 500A FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7500 SHEET:17 REV:A SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPAIRED CARGO TRACK SECTION LOCATED RBL 13. 84 BTW BS 400 TO BS 500A FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7500 SHEET:17 REV:A SEE INDIVIDUAL SIGN OFFS BELOW AS RII
